# SDR CALA2019120762146

- Difficulty date: December 4, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 61,700 hours, 26,508 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 14330004A2
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT AFT LAV NO FLUSH, FWD LAV NO FLUSH, FWD OF AFT LAV CONTINUAL FLUSH AND CLOGGED. REMOVED AND REPLACED WASTE TANK HOLDING LEVEL SENSOR DUE TO NUMBEROUS HITS DUING LAST TEN FLIGHTS. THIS SENSOR PREVENTS TOILET FLUSH AS TANK IS FULL. IF BAD, ERRONIOUS TOILET SHUT DOWN OCCURS. REMOVED AND REPLACED WASTE LIQUID LEVEL TRANSMITTER DUE TO AT LEAST ONE HIT PREVIOUSLY, AND AS PRECAUTION. WHILST  PERFORMING OPERATION TEST OF BOTH, LIQUID LEVEL TRANSMITTER WENT TO ZERO AFTER REACHING MORE THAN 25% WASTE TANK CAPACITY. ABORTED TEST OF WASTE TANK HOLDING LEVEL SENSOR. THERE ARE NO CLOGS IN ANY TOILET OR WASTE LINE. MIDDLE TOILET HAS STUCK OPN FLUSH VALVE, AND REPLACEMENT TOILET IS AVAILABLE  PLANE SIDE. NO LEAKS CONCERNING WORK WHERE ADDRESSED. REPLACED AFT FWD TOILET ASSY. REF MM 38-31-41-400-001. OPS CHECKS GOOD. NO LEAKS NOTED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1056199  SN OFF 1553 TOILET, AY-VACU  OFF 31-3832-9-0002 1553 ON. PERFORMED OPERATIONAL TEST OF WASTE WATER QUANTITY IND.  REF MM 38-13-00 ENTIRE SYSTEM OPS CHECKS GOOD AND TOILETS FLUSH. EXCEPT FOR THE INDICATOR IN THE SERVICE PANEL 2023VU. IND IS 6MA PN BA111 M&E 18-3831-3-0059. REF IPC 38-13-04-02 ITEM 110. DEF PER MEL 3830A. OK TO DEFER LAV QTY INDICATION INOP. MEL 3830A. ITEM TO BE CLEARED. REPLACED POTABLE WATER INDICATOR REF AMM 38-13-21-000-001 AND AMM38-13-21-400-001. COMPLETED OPERATIONAL TEST OF SYSTEM REF AMM 38-13-00-710-001.  SYSTEM TESTED OK AT ALL CHECKS. TOILET, AY-VACU  OFF 0000 ON 31-3832-9-0002
